# SDR UPS02M38776

- Difficulty date: May 30, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 37,451 hours, 6,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Sta870-899 Lbl=8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK AT STA 870-899 LBL 8 FOUND CORRODED.  CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG 3 REV 31.  SEAT TRACK REMOVED AND REPLACED AT STA 816-929 AS PER SRM 53-70-00 FIG 1 VOL 1 REV 31.
